# SDR UALA2012080804281

- Difficulty date: July 30, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 55,621 hours, 6,525 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65B529738
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4R EVAC COVER CRACK.  THIS IS A .250 INCH CRACK IN THE EVAC SWITCH GUARD.  ALL FUNCTIONS OF GUARD AND SWITCH ARE NORMAL.  ONLY THE COVER CRACK.  EVAC FUNCTION NORMAL.  REPLACED CRACKED EVAC COVER.
